Universidad Complutense de Madrid
E-Prints Complutense

S wave kinks of the Dirac-Weyl equation

Impacto

Descargas

Último año

Fernández-Rañada, Antonio (1978) S wave kinks of the Dirac-Weyl equation. Journal of physics A: Mathematical and general, 11 (2). pp. 341-346. ISSN 0305-4470

[img] PDF
Restringido a Sólo personal autorizado del repositorio

269kB

URL Oficial: http://dx.doi.org/10.1088/0305-4470/11/2/011


URLTipo de URL
http://iopscience.iop.orgEditorial


Resumen

The S wave kinks of the non-linear equation obtained by Weyl for the Dirac field in a mixed theory of gravitation are calculated numerically. It is found that, for certain values of the parameters, these kinks represent particles similar to baryons, from the kinematical point of view.


Tipo de documento:Artículo
Información Adicional:

© 1978 IoP.

Materias:Ciencias > Física > Electricidad
Ciencias > Física > Electrónica
Código ID:25357
Depositado:13 May 2014 09:14
Última Modificación:01 Oct 2015 15:56

Descargas en el último año

Sólo personal del repositorio: página de control del artículo